# SDR DALA14014405649

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN BS 720-740, RBL 64.  REMOVED CORROSION, COMPLIED WITH UT INSPECTION TO AREA IAW NDTM PART 4, 51-00-10.  FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101.  REMOVED DAMAGE FLOOR SUPPORT.  FABRICATED NEW FLOOR SUPPORT IAW SRM 51-40-02 PARA 4 & PARA 7, 51-30-01 PARA 8, 51-20-01 PARA 2 & FIG 1. AMM 51-21-00-377-001 AND DWG 143 N5410 REV 2 & F.
